# SDR SWIA200516038

- Difficulty date: December 15, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 4,079 hours, 2,675 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5913000
- Part serial: A0487
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,046 hours, 2,639 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAPS HALFSPEED" STATUS MESSAGE.  REPLACED LT FLAP BPSU IAW MM 27-52-03.  OPERATIONAL CHECK GOOD.
